Survey on the geometric Bogomolov conjecture
Publications mathématiques de Besançon. Algèbre et théorie des nombres (2017), pp. 137-193.

This is a survey paper of the developments on the geometric Bogomolov conjecture. We explain the recent results by the author as well as previous works concerning the conjecture. This paper also includes an introduction to the height theory over function fields and a quick review on basic notions on nonarchimedean analytic geometry.

Ce texte est un article de synthèse portant sur la conjecture de Bogomolov géométrique. Nous y expliquons nos résultats récents ainsi que les travaux qui les ont précédés. Cet article contient également une introduction à la théorie des hauteurs sur les corps de fonctions et un exposé rapide des notions de base de géométrique analytique non-archimédienne.

Published online:
DOI: 10.5802/pmb.19
Classification: 14G40, 11G50
Keywords: Geometric Bogomolov conjecture, Bogomolov conjecture, canonical heights, canonical measures, small points
License: CC-BY-ND 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{PMB_2017____137_0,
     author = {Kazuhiko Yamaki},
     title = {Survey on the geometric {Bogomolov} conjecture},
     journal = {Publications math\'ematiques de Besan\c{c}on. Alg\`ebre et th\'eorie des nombres},
     pages = {137--193},
     publisher = {Presses universitaires de Franche-Comt\'e},
     year = {2017},
     doi = {10.5802/pmb.19},
     zbl = {1404.14028},
     mrnumber = {3752491},
     language = {en},
     url = {https://pmb.centre-mersenne.org/articles/10.5802/pmb.19/}
}
TY  - JOUR
AU  - Kazuhiko Yamaki
TI  - Survey on the geometric Bogomolov conjecture
JO  - Publications mathématiques de Besançon. Algèbre et théorie des nombres
PY  - 2017
SP  - 137
EP  - 193
PB  - Presses universitaires de Franche-Comté
UR  - https://pmb.centre-mersenne.org/articles/10.5802/pmb.19/
DO  - 10.5802/pmb.19
LA  - en
ID  - PMB_2017____137_0
ER  - 
%0 Journal Article
%A Kazuhiko Yamaki
%T Survey on the geometric Bogomolov conjecture
%J Publications mathématiques de Besançon. Algèbre et théorie des nombres
%D 2017
%P 137-193
%I Presses universitaires de Franche-Comté
%U https://pmb.centre-mersenne.org/articles/10.5802/pmb.19/
%R 10.5802/pmb.19
%G en
%F PMB_2017____137_0
Kazuhiko Yamaki. Survey on the geometric Bogomolov conjecture. Publications mathématiques de Besançon. Algèbre et théorie des nombres (2017), pp. 137-193. doi : 10.5802/pmb.19. https://pmb.centre-mersenne.org/articles/10.5802/pmb.19/

[1] Ahmed Abbes Hauteurs et discrétude (d’après Szpiro, L., Ullmo, E., Zhang, S.), Séminaire Bourbaki 1996/97 (Astérisque) Volume 245, Société Mathématique de France, 1997, pp. 141-166 | Numdam | MR | Zbl

[2] Vladimir G. Berkovich Spectral theory and analytic geometry over non-archimedean fields, Mathematical Surveys and Monographs, Volume 33, American Mathematical Society, 1990, ix+169 pages | MR | Zbl

[3] Vladimir G. Berkovich Etale cohomology for non-archimedean analytic spaces, Publ. Math., Inst. Hautes Étud. Sci., Volume 78 (1993), pp. 5-161 | DOI | Numdam | Zbl

[4] Vladimir G. Berkovich Vanishing cycles for formal schemes, Invent. Math., Volume 115 (1994) no. 3, pp. 539-571 | DOI | MR | Zbl

[5] Vladimir G. Berkovich Smooth p-adic analytic spaces are locally contractible, Invent. Math., Volume 137 (1999) no. 1, pp. 1-84 | DOI | MR | Zbl

[6] Fedor Alekseivich Bogomolov Points of finite order on Abelian Variety, Izv. Akad. Nauk SSSR, Ser. Mat., Volume 44 (1980) no. 4, pp. 782-804 | MR | Zbl

[7] Enrico Bombieri; Walter Gubler Heights in Diophantine geometry, New Mathematical Monographs, Volume 4, Cambridge University Press, 2006, xvi+652 pages | MR | Zbl

[8] Antoine Chambert-Loir Mesures et équidistribution sur les espaces de Berkovich, J. Reine Angew. Math., Volume 595 (2006), pp. 215-235 | Zbl

[9] Zubeyir Cinkir Zhang’s conjecture and the effective Bogomolov conjecture over function fields, Invent. Math., Volume 183 (2011) no. 3, pp. 517-562 | DOI | MR | Zbl

[10] X. W. C. Faber The geometric Bogomolov conjecture for curves of small genus, Exp. Math., Volume 18 (2009) no. 3, pp. 347-367 | DOI | MR | Zbl

[11] Walter Gubler Local heights of subvarieties over non-archimedean fields, J. Reine Angew. Math., Volume 498 (1998), pp. 61-113 | DOI | MR | Zbl

[12] Walter Gubler Local and canonical heights of subvarieties, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 2 (2003) no. 4, pp. 711-760 | Numdam | MR | Zbl

[13] Walter Gubler The Bogomolov conjecture for totally degenerate abelian varieties, Invent. Math., Volume 169 (2007) no. 2, pp. 377-400 | DOI | MR | Zbl

[14] Walter Gubler Tropical varieties for non-archimedean analytic spaces, Invent. Math., Volume 169 (2007) no. 2, pp. 321-376 | DOI | MR | Zbl

[15] Walter Gubler Equidistribution over function fields, Manuscr. Math., Volume 127 (2008) no. 4, pp. 485-510 | DOI | MR | Zbl

[16] Walter Gubler Non-archimedean canonical measures on abelian varieties, Compos. Math., Volume 146 (2010) no. 3, pp. 683-730 | DOI | MR | Zbl

[17] A.J. de Jong Smoothness, semi-stability and alterations, Publ. Math., Inst. Hautes Étud. Sci., Volume 83 (1996), pp. 51-93 | DOI | Numdam | Zbl

[18] Shu Kawaguchi; Atsushi Moriwaki; Kazuhiko Yamaki Introduction to Arakelov geometry, Algebraic geometry in East Asia (Kyoto, 2001) (2002), pp. 1-74 | Zbl

[19] Serge Lang Division points on curves, Ann. Mat. Pura Appl., Volume 70 (1965), pp. 229-234 | DOI | MR | Zbl

[20] Serge Lang Abelian varieties, Springer, 1983, xii+256 pages | Zbl

[21] Serge Lang Fundamentals of Diophantine Geometry, Springer, 1983, xviii+370 pages | Zbl

[22] Laurent Moret-Bailly Métriques permises, Séminaire sur les pinceaux arithmétiques: La Conjecture de Mordell (Astérisque) Volume 127, Société Mathématique de France, 1985, pp. 29-87 | Numdam | Zbl

[23] Atsushi Moriwaki Bogomolov conjecture for curves of genus 2 over function fields, J. Math. Kyoto Univ., Volume 36 (1996) no. 4, pp. 687-695 | DOI | MR | Zbl

[24] Atsushi Moriwaki A sharp slope inequality for general stable fibrations of curves, J. Reine Angew. Math., Volume 480 (1996), pp. 177-195 | MR | Zbl

[25] Atsushi Moriwaki Bogomolov conjecture over function fields for stable curves with only irreducible fibers, Compos. Math., Volume 105 (1997) no. 2, pp. 125-140 | DOI | MR | Zbl

[26] Atsushi Moriwaki Relative Bogomolov’s inequality and the cone of positive divisors on the moduli space of stable curves, J. Am. Math. Soc., Volume 11 (1998) no. 3, pp. 569-600 | DOI | MR | Zbl

[27] Atsushi Moriwaki Arithmetic height functions over finitely generated fields, Invent. Math., Volume 140 (2000) no. 1, pp. 101-142 | DOI | MR | Zbl

[28] David Mumford Abelian varieties, Tata Institute of Fundamental Research Studies in Mathematics, Volume 5, Oxford University Press, 1970, viii+242 pages | MR | Zbl

[29] Johannes Nicaise Berkovich skeleta and birational geometry (2014) (https://arxiv.org/abs/1409.5229) | Zbl

[30] Richard Pink; Damian Roessler On ψ-invariant subvarieties of semiabelian varieties and the Manin–Mumford conjecture, J. Algebr. Geom., Volume 13 (2004) no. 4, pp. 771-798 | DOI | MR | Zbl

[31] Michel Raynaud Courbes sur une variété abélienne et points de torsion, Invent. Math., Volume 71 (1983), pp. 207-233 | DOI | Zbl

[32] Michel Raynaud Sous-variétés dúne variété abélienne et points de torsion, Arithmetic and geometry, vol. I: Arithmetic (Progress in Mathematics) Volume 35, Birkhäuser, 1983, pp. 327-352 | DOI | Zbl

[33] Thomas Scanlon Diophantine geometry from model theory, Bull. Symb. Log., Volume 7 (2001) no. 1, pp. 37-57 | DOI | MR | Zbl

[34] Thomas Scanlon A positive characteristic Manin–Mumford theorem, Compos. Math., Volume 141 (2005) no. 6, pp. 1351-1364 | DOI | MR | Zbl

[35] Lucien Szpiro; Emmanuel Ullmo; Shou-Wu Zhang Équirépartition des petits points, Invent. Math., Volume 127 (1997) no. 2, pp. 337-347 | DOI | Zbl

[36] Emmanuel Ullmo Positivité et discrétion des points algébriques des courbes, Ann. Math., Volume 147 (1998) no. 1, pp. 167-179 | DOI | Zbl

[37] Kazuhiko Yamaki Geometric Bogomolov conjecture for nowhere degenerate abelian varieties of dimension 5 with trivial trace (to appear in Math. Res. Lett.) | MR | Zbl

[38] Kazuhiko Yamaki Geometric Bogomolov’s conjecture for curves of genus 3 over function fields, J. Math. Kyoto Univ., Volume 42 (2002) no. 1, pp. 57-81 | DOI | MR | Zbl

[39] Kazuhiko Yamaki Effective calculation of the geometric height and the Bogomolov conjecture for hyperelliptic curves over function fields, J. Math. Kyoto Univ., Volume 48 (2008) no. 2, pp. 401-443 | DOI | MR | Zbl

[40] Kazuhiko Yamaki Geometric Bogomolov conjecture for abelian varieties and some results for those with some degeneration (with an appendix by Walter Gubler: The minimal dimension of a canonical measure), Manuscr. Math., Volume 142 (2013) no. 3-4, pp. 273-306 | DOI | MR | Zbl

[41] Kazuhiko Yamaki Strict supports of canonical measures and applications to the geometric Bogomolov conjecture, Compos. Math., Volume 152 (2016) no. 5, pp. 997-1040 | DOI | MR | Zbl

[42] Kazuhiko Yamaki Trace of abelian varieties over function fields and the geometric Bogomolov conjecture, J. Reine Angew. Math. (2016) (https://doi.org/10.1515/crelle-2015-0086) | DOI | MR | Zbl

[43] Kazuhiko Yamaki Non-density of small points on divisors on abelian varieties and the Bogomolov conjecture, J. Am. Math. Soc., Volume 30 (2017) no. 4, pp. 1133-1163 | DOI | MR | Zbl

[44] Xinyi Yuan Big line bundles over arithmetic varieties, Invent. Math., Volume 173 (2008) no. 3, pp. 603-649 | DOI | MR | Zbl

[45] Shou-Wu Zhang Admissible pairing on a curve, Invent. Math., Volume 112 (1993) no. 1, pp. 171-193 | DOI | MR | Zbl

[46] Shou-Wu Zhang Small points and adelic metrics, J. Algebr. Geom., Volume 4 (1995) no. 2, pp. 281-300 | MR | Zbl

[47] Shou-Wu Zhang Equidistribution of small points on abelian varieties, Ann. Math., Volume 147 (1998) no. 1, pp. 159-165 | DOI | MR | Zbl

[48] Shou-Wu Zhang Gross-Schoen cycles and dualising sheaves, Invent. Math., Volume 179 (2010) no. 1, pp. 1-73 | DOI | MR | Zbl

Cited by Sources: